Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On approximation by shifts and a theorem of Wiener


Author: R. A. Zalik
Journal: Trans. Amer. Math. Soc. 243 (1978), 299-308
MSC: Primary 41A30
DOI: https://doi.org/10.1090/S0002-9947-1978-0493077-1
MathSciNet review: 0493077
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the completeness in ${L_2}(R)$ of sequences of the form $\{ f({c_n} - t)\}$, where $\{ {c_n}\}$ is a sequence of distinct real numbers. A Müntztype theorem is proved, valid for a large class of functions and, in particular, for $f(t) = \exp ( - {t^2})$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A30

Retrieve articles in all journals with MSC: 41A30


Additional Information

Keywords: Approximation by sequences of shifts in <IMG WIDTH="59" HEIGHT="41" ALIGN="MIDDLE" BORDER="0" SRC="images/img1.gif" ALT="${L_2}(R)$">, entire functions of order 2, Fourier inversion
Article copyright: © Copyright 1978 American Mathematical Society